Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Symptoms
Apr 27, 2007

I have been pos for 18 months I started meds with in 6o days of converting I am now 670 cd4 and less than 50 viral load, my question is when something happens to me minor ie: skin rash, pimple,or anything else I always think its HIV related am I over reacting? I would probably get these things anyways?

Response from Dr. Young

Thanks for your post.

You're probably over reacting-- just remember that neither having HIV nor HIV medications necessarily protects you from all the other things that humans get (or get exposed to). So in your case, if your might get a pimple before HIV, you could get one after.

In the end, though, this kind of answer is difficult to make by the internet. If you have concerns about your symptoms, you should contact your healthcare provider.

BY



Previous
CD4 Count
Next
Truvada Sustiva vs Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement